# SDR AALA20141213005

- Difficulty date: December 14, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 41,833 hours, 12,275 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806403
- Condition: Defective
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMELL IN THE COCKPIT WITH LOSS OF COCKPIT TEMP CONTROL.  FOUND LT PACK ACM CEASED, NO AIRFLOW AT RAM AIR EXHAUST.  R & R LT PACK ACM IAW AMM 21-51-03.  SYS CHECKED NORMAL.
